# SDR CALA2013121993812

- Difficulty date: December 3, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 58,334 hours, 22,008 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R STILL IS SHOWING UNARMED.  WERE AT 19,000FT & DOOR 2L IS ARMED.  ACCOMPLISHED OPERATIONS CHECKED IAW AMM 52-73-00-710-001A.  ECAM INDICATIONS CHECKED GOOD WITH DOOR ARMED & DISARMED ON GRD AIRCRAFT PRESSURIZED.
